# SDR CALA2013102192232

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 88,960 hours, 14,111 cycles
- Engine: Pwa PW4060
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Faulty
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW LOG1 REPLACED FIRST OFFICERS PITOT STATIC CURRENT SENSING RELAY K310 IAW WAM 30-31-21, NO HELP.  SLAVED NEW PITOT PROBE ALL TESTED GOOD, NEED NEW FIRST OFFICERS PROBE AMM.  OLD PROBE CONNECTOR SAFETY WIRE BROKEN, REPLACED PITOT, FIRST OFFICERS SIDE IAW AMM.  PN 08561LU6 SN OFF 218422 SN ON 1666701.
